# SDR USAA2009103092944

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 51,423 hours, 35,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C270956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RON - EEL - LEFT FORWARD CABIN AND L1 DOOR EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY BATTERY PACK M1133 IAW AMM 33-51-51-2.  OPS CHECKS GOOD.
